# SDR SWIA200312595

- Difficulty date: November 10, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 19,610 hours, 18,346 cycles
- Engine: Ge CF34*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Trim Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH WILL NOT TRIM DOWN.  SOLDERED WIRE ON TRIM SWITCH.  OPS CHECK GOOD.
